# SDR R61A201503110165

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N177HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000481
- Aircraft time: 6,493 hours, 4,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0590
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE F/A WAS OPENING L1 DOOR,  THEY FELT RESISTANCE AND STOPPED.  CAPTAIN WAS ADVISED BY MAINTENANCE TO OPEN DOOR AND WHEN DOOR WAS OPENED, THE SLIDE DEPLOYED.  DURING DEPLOYMENT THE DOOR ASSIST MECHANISM DID NOT ACTIVATE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE SLIDE AND GIRT BAR WERE R & R IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
